Alert archive / Ohio / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 55, NWS Wilmington, OH

May 21, 20186 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 21, 2018, 9:15 PM EDT for 6 counties in Ohio. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2018, 9:15 PM EDT (01:15 UTC)
Expired
May 21, 2018, 10:15 PM EDT
In force
60 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, OH, Delaware County, OH, Franklin County, OH, Licking County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 9:20 PM EDTHAIL 14 Nne Plain City, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 4:59 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1822 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

359 
WUUS51 KILN 220115
SVRILN
OHC023-041-049-089-097-159-220215-
/O.NEW.KILN.SV.W.0055.180522T0115Z-180522T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
915 PM EDT MON MAY 21 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northern Franklin County in central Ohio...
  Delaware County in central Ohio...
  East central Clark County in west central Ohio...
  Northwestern Licking County in central Ohio...
  Northeastern Madison County in central Ohio...
  Southeastern Union County in central Ohio...

* Until 1015 PM EDT.

* At 914 PM EDT, severe thunderstorms were located along a line
  extending from near Delaware to Choctaw Lake, moving east at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and power lines.

* Locations impacted include...
  Columbus, Dublin, Westerville, Delaware, Upper Arlington, Gahanna,
  Hilliard, Marysville, Worthington, London, Jefferson, Powell,
  Sunbury, Plain City, West Jefferson, Ashley, Minerva Park, Choctaw
  Lake, New California and Polaris.

This includes the following Interstates...
 I-70 in Ohio between mile markers 67 and 101.
 I-71 in Ohio between mile markers 106 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8297 3988 8366 4001 8353 4001 8351
      4003 8352 4035 8320 4041 8292 4036 8293
      4035 8275 4028 8275 4027 8267
TIME...MOT...LOC 0114Z 255DEG 28KT 4028 8317 3996 8351 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
505 
WWUS51 KILN 220135
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
935 PM EDT MON MAY 21 2018

OHC023-220144-
/O.CAN.KILN.SV.W.0055.000000T0000Z-180522T0215Z/
Clark OH-
935 PM EDT MON MAY 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and west central Ohio.

LAT...LON 3995 8297 3989 8355 4001 8351 4035 8320
      4041 8292 4036 8293 4035 8275 4028 8275
      4027 8267
TIME...MOT...LOC 0134Z 263DEG 24KT 4027 8302 3995 8336 

$$

OHC041-049-089-097-159-220215-
/O.CON.KILN.SV.W.0055.000000T0000Z-180522T0215Z/
Franklin OH-Delaware OH-Licking OH-Madison OH-Union OH-
935 PM EDT MON MAY 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHERN FRANKLIN...DELAWARE...NORTHWESTERN LICKING...
NORTHEASTERN MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL
OHIO...

At 934 PM EDT, severe thunderstorms were located along a line
extending from near Delaware to near West Jefferson, moving east at
30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and power lines.

Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Upper Arlington, Gahanna,
Hilliard, Marysville, Worthington, London, Jefferson, Powell,
Sunbury, Plain City, West Jefferson, Ashley, Minerva Park, Choctaw
Lake, New California and Polaris.

This includes the following Interstates...
 I-70 in Ohio between mile markers 71 and 101.
 I-71 in Ohio between mile markers 106 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3995 8297 3989 8355 4001 8351 4035 8320
      4041 8292 4036 8293 4035 8275 4028 8275
      4027 8267
TIME...MOT...LOC 0134Z 263DEG 24KT 4027 8302 3995 8336 

HAIL...1.00IN
WIND...60MPH
 
$$
677 
WWUS51 KILN 220213
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
1013 PM EDT MON MAY 21 2018

OHC041-049-089-097-159-220223-
/O.EXP.KILN.SV.W.0055.000000T0000Z-180522T0215Z/
Franklin OH-Delaware OH-Licking OH-Madison OH-Union OH-
1013 PM EDT MON MAY 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN...
DELAWARE...NORTHWESTERN LICKING...NORTHEASTERN MADISON AND
SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 1015 PM
EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and west central Ohio.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3995 8297 3989 8355 4001 8351 4035 8320
      4041 8292 4036 8293 4035 8275 4028 8275
      4027 8267
TIME...MOT...LOC 0213Z 255DEG 28KT 4035 8264 4003 8298 

$$

Novak

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:53 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 21, 7:53 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
753 PM EDT Mon May 21 2018

.SYNOPSIS...
Showers and thunderstorms will remain possible across the region
until a cold front moves through Tuesday afternoon and evening.
High pressure will build in to bring dry conditions for mid to
late week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Warm front extends from north of Lima south southeast across
the forecast area. It appears that much of this boundary will
wash out into the evening, but northern extent will persist.
There is some suggestion that a weak surface low may track
across northern Ohio which would temporarily bring the front a
bit further south into the forecast area. Better shear is
located across the northern areas as a jet streak moves away
from the region while instability maximum across the south is
working northward in the warm sector. Best combination of shear
and instability, in addition to the proximity to the stronger
part of the front, suggests highest potential for severe
weather is in west central Ohio.

Storms are developing across western Indiana and western
Kentucky and they will move into the area late this afternoon
and this evening. Cannot rule out some strong to damaging winds
with any of these storms as DCAPE has been increasing although
still somewhat marginal.

Storms will weaken later this evening with showers and scattered
storms continuing across the area through much of the night.
Temperatures will remain warm with guidance having a reasonable
handle on lows.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Showers and thunderstorms may start to redevelop along a pre-
frontal trough in the morning across southeastern counties.
Additional activity will develop through the day as a cold front
approaches. Scattered showers and thunderstorms will occur
until the front crosses the area in the afternoon and evening.
Cannot rule out some stronger updrafts that could be capable of
strong to damaging wind gusts. High pressure will start to build
in later Tuesday night with a drier air mass.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The long term will open up with rather pleasant weather as surface
high pressure centers over Michigan. The upper level trough axis
will be centered over eastern Canada with the best ageostrophic
convergence located from Michigan to central Ohio.

Wednesday afternoon 1000/850 MB thicknesses are forecast to be
around 1390 M which would support high temperatures only around 80
degrees. Wednesday night into Thursday the broad upper level low
that was over the western United States will open up and head east.
The wave will then impinge on the upper level trough axis pushing
the corresponding surface high pressure east as well. This means
high temperatures will start to recover Thursday (even though
temperatures will likely remain above normal through the long term)
into the lower 80s. 850 MB temperatures remain rather steady while
1000/850 MB thicknesses only slightly increase.

Friday a weak mid-level ridge will form over Tennessee with an upper
level low over the Gulf of Mexico. GFS forecast soundings at KCVG
even show a weak subsidence inversion from the mid-level ridge at
this time and with PWATs forecast to be around 1.25" Fridays highs
could again approach 10 degrees above normal for this time of year
(mid 80s with some upper 80s southwest).

Saturday into Sunday gulf moisture surges north with the cold front
now forecast to remain well north of the ILN forecast area. Even
with the front remaining well north of the area, above normal PWATs
and weak PVA from the upper level low will allow shower and
thunderstorm chances to return to the area Saturday and continue
through Monday.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The main line of showers and storms extending from southeast
Indiana into west central Ohio has been making a very slow
eastward push over the last several hours. The airmass out ahead
of this is still unstable and we are seeing some isolated to
scattered showers and storms beginning to develop in those area.
As a result, will allow for a period of showers and
thunderstorms at all of the TAF sites through the rest of the
evening hours. As we begin to lose some of the diurnal
enhancement and some weak mid level energy pushes eastward, we
should see an overall weakening trend in the coverage and
intensity through the night, but will hang on to a VCSH through
a good part of the overnight hours to account for any lingering
activity. There are some indications that some MVFR cigs may
develop late tonight into Tuesday morning, especially at the
northern TAF sites. A cold front will push east across the area
through the day and this will lead to some additional scattered
shower and thunderstorm activity later Tuesday morning and into
the afternoon hours. Will cover this threat with a VCSH at this
point.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Haines
AVIATION...JGL
Hazardous weather outlook, May 21, 4:08 PM EDT, 5 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
408 PM EDT Mon May 21 2018

OHZ026-034-035-042>045-220915-
Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for Central Ohio and West Central
Ohio.

.DAY ONE...Tonight.

Thunderstorms will move across the area late this afternoon and
evening. Some of these storms may be severe with damaging wind gusts
being the highest threat. An isolated tornado or large hail cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ046-051>056-060>065-
070>074-077>082-088-220915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Miami-Champaign-
Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene-
Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
408 PM EDT Mon May 21 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms will move across the area late this
afternoon into the evening. A few of these storms could produce
strong to damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Additional showers and thunderstorms will occur Tuesday into Tuesday
evening. Some storms could produce strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 21, 8:31 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
831 PM EDT MON MAY 21 2018

KYZ096-097-220115-
Pendleton KY-Bracken KY-
831 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BRACKEN AND
SOUTHEASTERN PENDLETON COUNTIES UNTIL 915 PM EDT...

At 831 PM EDT, radar indicated a strong thunderstorm 8 miles north of
Cynthiana, moving northeast at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Nickel size hail...
Very heavy rain...

Locations impacted include...
Falmouth, Browning Corner, Neave, Milford, Petra, Mckinneysburg and
Powersville.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3856 8422 3857 8420 3858 8421 3857 8436
      3872 8435 3867 8406 3855 8416 3856 8417
      3856 8418 3855 8420 3855 8421
TIME...MOT...LOC 0031Z 203DEG 10KT 3851 8429

Novak
Special weather statement, May 21, 8:41 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
841 PM EDT MON MAY 21 2018

OHZ052>054-062-063-220115-
Champaign OH-Fayette OH-Madison OH-Clark OH-Greene OH-
841 PM EDT MON MAY 21 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CHAMPAIGN...NORTHWESTERN FAYETTE...EASTERN CLARK...NORTHEASTERN
GREENE AND MADISON COUNTIES UNTIL 915 PM EDT...

At 841 PM EDT, radar indicated strong thunderstorms along a line
extending from Mechanicsburg to Wilberforce, moving southeast at 45
mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Springfield, London, West Jefferson, Cedarville, Jamestown, South
Charleston, Mechanicsburg, Jeffersonville, Choctaw Lake, Wilberforce,
Harmony, Lisbon, Brighton, Lafayette, South Vienna, South Solon,
Midway, Catawba, Clifton and Milledgeville.

This includes the following Interstates...
 I-70 in Ohio between mile markers 58 and 84.
 I-71 in Ohio between mile markers 63 and 74.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4003 8326 4001 8325 3956 8355 3970 8390
      4012 8360
TIME...MOT...LOC 0041Z 333DEG 40KT 4008 8358 3972 8385

Novak
Local storm report, May 21, 8:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EDT MON MAY 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HAIL             2 SE MARYSVILLE         40.22N 83.35W
05/21/2018  E1.00 INCH       UNION              OH   TRAINED SPOTTER

&&

MBP
Special weather statement, May 21, 8:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
851 PM EDT MON MAY 21 2018

KYZ091>093-OHZ077-220115-
Boone KY-Kenton KY-Campbell KY-Hamilton OH-
851 PM EDT MON MAY 21 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KENTON...NORTHERN
CAMPBELL...NORTHERN BOONE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL
915 PM EDT...

At 850 PM EDT, radar indicated strong thunderstorms along a line
extending from near Erlanger to near Union, moving east at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Erlanger, Fort Thomas,
Newport, Edgewood, Elsmere, Fort Mitchell, Villa Hills, Highland
Heights, Taylor Mill, Bellevue, Fort Wright, Ludlow, Southgate,
Crescent Springs, Walton and Crestview Hills.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 76 and 77.
 I-71 in Ohio near mile marker 0.
 I-75 in Kentucky between mile markers 173 and 191.
 I-75 in Ohio near mile marker 0.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3908 8473 3911 8437 3887 8447 3887 8479
      3888 8478 3889 8480
TIME...MOT...LOC 0050Z 266DEG 16KT 3903 8462 3890 8471

Novak
Special weather statement, May 21, 9:08 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington OH
908 PM EDT MON MAY 21 2018

KYZ093-096-097-OHZ078-079-220200-
Pendleton KY-Campbell KY-Bracken KY-Clermont OH-Brown OH-
908 PM EDT MON MAY 21 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BRACKEN...SOUTHERN
CAMPBELL...PENDLETON...SOUTHERN CLERMONT AND WEST CENTRAL BROWN
COUNTIES UNTIL 1000 PM EDT...

At 908 PM EDT, radar indicated a strong thunderstorm near Falmouth,
moving north at 20 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Falmouth, Felicity, Butler, Morgan, Mentor, Moscow, Neville,
California, Chilo, Mount Auburn, Browning Corner, Willow Grove,
Bradford, Gubser Mill, Powersville, Peach Grove, Ivor, Campbell
County Lake, Point Isabel and Feesburg.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3855 8446 3894 8436 3890 8395 3855 8415
      3856 8418 3855 8421 3856 8422 3857 8420
      3858 8421 3856 8439 3856 8442 3855 8443
      3854 8442
TIME...MOT...LOC 0108Z 194DEG 19KT 3869 8422

Novak
Special weather statement, May 21, 9:10 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
910 PM EDT MON MAY 21 2018

OHZ045-046-052>054-220200-
Champaign OH-Delaware OH-Madison OH-Union OH-Clark OH-
910 PM EDT MON MAY 21 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHAMPAIGN
COUNTY IN WEST CENTRAL OHIO...WESTERN DELAWARE COUNTY IN CENTRAL
OHIO...EASTERN CLARK COUNTY IN WEST CENTRAL OHIO...MADISON AND UNION
COUNTIES IN CENTRAL OHIO UNTIL 1000 PM EDT...

At 910 PM EDT, radar indicated strong thunderstorms along a line
extending from near Marysville to South Charleston, moving northeast
at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Delaware, Marysville, London, Jefferson, Plain City, West Jefferson,
Richwood, South Charleston, Mechanicsburg, Choctaw Lake, New
California, Lisbon, Radnor, Brighton, Milford Center, Ostrander,
Lafayette, South Vienna, Magnetic Springs and Unionville Center.

This includes I-70 in Ohio between mile markers 66 and 85.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when thunderstorms approach.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4051 8325 4044 8325 4043 8305 4011 8320
      4011 8321 4005 8322 4005 8326 4001 8325
      4000 8326 3999 8325 3979 8334 3978 8371
      4051 8333
TIME...MOT...LOC 0110Z 234DEG 21KT 4027 8337 3980 8363

Novak

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:01 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway44 min
May 21, 8:08 PM EDTSpecial Weather StatementILNChampaign37 min
May 21, 8:11 PM EDTSpecial Weather StatementILNRoss34 min
May 21, 8:13 PM EDTSpecial Weather StatementILNAuglaize32 min
May 21, 8:15 PM EDTSpecial Weather StatementILNUnion30 min
May 21, 8:25 PM EDTSpecial Weather StatementILNDelaware50 min
May 21, 8:39 PM EDTSevere Thunderstorm WarningILNFayette, Franklin, Madison, Pickaway51 min
May 21, 8:41 PM EDTSpecial Weather StatementILNMadison34 min
May 21, 8:48 PM EDTSevere Thunderstorm WarningILNDelaware, Union42 min
May 21, 8:54 PM EDTAreal Flood AdvisoryILNDelaware, Union5 hr
May 21, 9:06 PM EDTFlash Flood WarningILNDelaware, Union3 hr
May 21, 9:10 PM EDTSpecial Weather StatementILNMadison, Union50 min
May 21, 9:11 PM EDTAreal Flood AdvisoryILNHighland, Ross3 hr
May 21, 9:23 PM EDTSpecial Weather StatementILNPickaway52 min
May 21, 9:30 PM EDTSpecial Weather StatementILNClermont30 min
May 21, 9:33 PM EDTSpecial Weather StatementILNMadison42 min
May 21, 9:44 PM EDTSpecial Weather StatementILNClinton, Fayette46 min
May 21, 9:47 PM EDTAreal Flood AdvisoryILNPickaway3 hr
May 21, 9:48 PM EDTSpecial Weather StatementILNBrown, Clermont27 min
May 21, 9:54 PM EDTFlash Flood WatchILNAdams, Brown, Champaign, Clark, Clermont, Clinton and 12 more6 hr
May 21, 10:01 PM EDTSpecial Weather StatementILNLicking29 min
May 21, 10:03 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland42 min
May 21, 10:04 PM EDTTornado WarningILNBrown, Highland26 min
May 21, 10:13 PM EDTSpecial Weather StatementILNFairfield, Franklin, Licking62 min
May 21, 10:27 PM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Licking, Madison, Pickaway3 hr
May 21, 10:29 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Ross23 min
May 21, 10:51 PM EDTSpecial Weather StatementILNFayette39 min
May 21, 11:30 PM EDTSpecial Weather StatementILNPickaway, Ross30 min
May 21, 11:59 PM EDTAreal Flood AdvisoryILNDelaware, Licking, Union3 hr
May 22, 9:32 AM EDTRiver Flood WarningILNAdams10 hr
May 22, 12:58 PM EDTSpecial Weather StatementILNShelby32 min
May 22, 1:25 PM EDTSpecial Weather StatementILNHardin35 min
May 22, 3:31 PM EDTSpecial Weather StatementILNHardin29 min
May 22, 5:50 PM EDTSpecial Weather StatementILNHamilton25 min
May 22, 6:03 PM EDTSpecial Weather StatementILNPickaway27 min
May 22, 6:16 PM EDTSevere Thunderstorm WarningILNPickaway33 min
May 22, 6:53 PM EDTSpecial Weather StatementILNClermont37 min
May 22, 7:01 PM EDTSpecial Weather StatementILNHocking29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.